MathSciNet Relay Station
MathSciNet bibliographic data
MR1912993 (2003g:32018) 32B99 (32C18)
Adamus, Janusz Natural bound in Kwieciński's criterion for flatness. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3165–3170 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement